# SDR ABXA20200803200

- Difficulty date: October 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 87,785 hours, 22,423 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 8D1494
- Part serial: 720
- Condition: Intermittent
- Location: Rt Oil Pressure
- Part time: 80 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START RIGHT ENGINE OIL PRESSURE DISCRETE LIGHT INTERMITTENT, AICRAFT RETURNED TO GATE WHERE MAINTENANCE GROUNDED AIRCRAFT UNTIL REPAIRED.  REMOVED AND REPLACED RT ENGINE LOW OIL PRESSURE WARING SWITCH, PER AMM 79-33-01.  OPERATIONAL TEST C/W NO DEFECTS NOTED.  ENGINE RUN UP C/W FOR 5 MIN IN IDLE POWER RT ENGINE LOW OIL PRESS LIGHT WORKING FINE.  A/C RELEASED REMAINS ETOPS 180.
